MAUDE Adverse Event Report: EVOLUTION® REV TIB HALF AUGSIZE 4 5MM LATERAL; KNEE COMPONENT

EVOLUTION® REV TIB HALF AUGSIZE 4 5MM LATERAL; KNEE COMPONENT
Model Number ETH405L0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a document was extracted by the pms team involving doctor (b)(6) (2021) from us, 100 patients implanted, 1 revision (instability) and 18 other complications this incident is capturing one of the 18 complications, positive infection in right tka 11 months post-operative.Per the provided report, this case was considered by the authors to be non-device related.

Brand Name
EVOLUTION® REV TIB HALF AUGSIZE 4 5MM LATERAL
Common Device Name
KNEE COMPONENT
Manufacturer Contact
rachael wise
microport orthopedics inc.
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19261546
Report Number3010536692-2024-00304
Device Sequence Number16815656
Product Code JWH
UDI-Device IdentifierM684ETH405L01
UDI-PublicM684ETH405L01
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETH405L0
Device Catalogue NumberETH405L0
Device Lot Number1790897
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown